MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-4-12-HX-SS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information reporting that during a coil embolization procedure, an axium coil detached prematurely.It was noted the event was associated with a patient but also that the coil was "uncharged without a patient load." no other information was known or available.It was unknown if there was any impact to the patient.It was unknown if the coil was implanted or removed.
 
Additional Manufacturer Narrative
This event was reported to medtronic by (b)(6).The provider information is considered confidential and, therefore, there is no contact information to follow-up for additional event information or patient details.If information is provided in the future, a supplemental report will be issued.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key12887375
Report Number2029214-2021-01531
Device Sequence Number11991528
Product Code KRD
UDI-Device Identifier00847536008137
UDI-Public00847536008137
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2023
Device Model NumberAPB-4-12-HX-SS
Device Catalogue NumberAPB-4-12-HX-SS
Device Lot Number219982281
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date11/29/2021
Date Device Manufactured05/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown